# SDR ASAA2020081193005

- Difficulty date: August 9, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,761 hours, 13,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHT BULBS INOP AT L1 DOOR AND ABOVE ROW 17D. GROUNDED - YES. RELAMPED & OPS CHECK GOOD EMERGENCY LIGHTS AT L1 DOOR AND ROW 17D IAW B737-800 AMM 33-51-01-960-801 & 33-51-03-960-801.
